Publications

Titre : Two-dimensional Maxwell's equations with sign-changing coefficients
Année : 2014
Type : article_acl
Auteurs : A.-S. Bonnet-BenDhia, L. Chesnel, P. Ciarlet
Résumé : We consider the theoretical study of time harmonic Maxwell's equations in presence of signchanging coefficients, in a two-dimensional configuration. Classically, the problems for both the Transverse Magnetic and the Transverse Electric polarizations reduce to an equivalent scalar Helmholtz type equation. Consequences of the presence of sign-changing coefficients in this scalar equation have been already studied in previous papers. We summarize here the main results. Then we focus on the alternative approach which relies on the two-dimensional vectorial formulations of the TM or TE problems, and we exhibit some unexpected effects of the sign-change of the coefficients. In the process, we provide new results on the scalar equations.
Thèmes : Ondes harmoniques
Référence : Applied Numerical Mathematics - vol. 79 (pp 29-41 ) images/icons/doctype_pdf.gif